# SDR DALA2015083105328

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 69,513 hours, 52,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO PUSH BACK, GROUND CREW FOUND A CRACK AROUND THE AFT LAV SERVICE RECEPTICLE SKIN. COMPLIED WITH ERA 538941-14, REV "ORIGINAL.
